# SDR GUUA04040801

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 23,780 hours, 27,951 cycles
- Engine: Pwa PT6A6
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 12951405925
- Condition: Broken
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9205, PILOT REPORTED (4) REAR CAMS ON FWD CABIN DOOR WILL NOT ROTATE WHEN DOOR IS SECURED.  REPLACED AIRSTAIR DOOR DOWN AFT CABLE.
